MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the stitches near the belt clip of the lifeband (lot # 97059) were damaged, and the black plastic latch was broken" was confirmed during the visual inspection of the returned lifeband.The probable root cause for the damaged lifeband could be due to user mishandling.Upon visual inspection, it was observed that the stitches on the belt near the belt clip were separated, and it was also noted that the hinged belt guard of the lifeband was broken and completely detached; conditions typically attributed to user mishandling.As reported by the customer, "the lifeband (lot # 97059) was unable to be retracted, and the autopulse platform (sn: (b)(4)) displayed an unknown user advisory (ua) error message." the autopulse platform (sn: (b)(4)) was returned to zoll for evaluation, and investigation revealed that on the customer's reported event date, the platform displayed user advisory (ua) 18 (max take-up revolution exceeded) error message, which occurs when either the autopulse detects no weight present on the platform or when the lifeband remains opened.The observed physical damages of the returned lifeband may have resulted in the lifeband being improperly secured and/or open during use; thus, leading to the subsequent issue of the lifeband not being able to be retracted on the customer's reported event date.Functional testing could not be performed due to the observed lifeband damages.Historical complaints were reviewed for information related to the reported complaint, and there was no similar complaint reported for lifeband with lot# 97059.
 
Event or Problem Description
During training, the lifeband (lot # 97059) was unable to be retracted, and the autopulse platform (sn: (b)(4)) displayed an unknown user advisory (ua) error message.The customer reported that the lifeband was observed damaged on the stitches near the belt clip.It was also reported that the black plastic latch of the autopulse lifeband was broken.No patient involvement.As per the customer, a similar issue was observed on different user training sessions.Please see the following related mfr report: mfr # 3010617000-2020-01088 for the autopulse platform (sn: (b)(4)).

Brand Name
AUTOPULSE LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10783117
Report Number3010617000-2020-01112
Device Sequence Number19782866
Product Code DRM
UDI-Device Identifier00849111001588
UDI-Public00849111001588
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-08
Device Lot Number97059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1